# SDR A6WA2020020547152

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 601R12037123
- Condition: Corroded
- Location: Lt Wing
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSITION PICOLLO TUBE BRACKET BETWEEN INBOARD AND CENTER LEADING EDGES IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED PICOLLO TUBE TRANSITION TUBE BRACKET IAW CRJ200 SRM 51-42-06 % 51-41-06.
